MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS REDUCTION HELPER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. UNIVERS REVERS REDUCTION HELPER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number UNIVERS REVERS REDUCTION HELPER
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/16/2022, it was reported by a sales representative via sems that a ar-9545 glenosphere reduction tool broke.This occurred during a case in the middle of trailing an eclipse head size, the surgeon wanted to dislocate the shoulder and remove the trial, when the retractor snapped.The broken piece was retrieved and set aside, another retractor was used to complete the case.There was no patient effect reported.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-9545 serial/batch number ar07103901 was received for investigation.The visual evaluation confirms the tip broke off previously to receive it for investigation.The device has evidence of wear and tear, the root cause of the reported failure mode is undetermined.However, this event is most likely caused by prying/levering the device against hard bone or other instrumentation during use.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpacked ar-9545 serial/batch number (b)(6) was received for investigation.The visual evaluation confirms the tip broke off previously to receive it for investigation.The device has evidence of wear and tear, the root cause of the reported failure mode is undetermined.However, this event is most likely caused by prying/levering the device against hard bone or other instrumentation during use.

Brand Name
UNIVERS REVERS REDUCTION HELPER
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16087491
Report Number1220246-2023-06032
Device Sequence Number6529705
Product Code MDM
UDI-Device Identifier00888867141636
UDI-Public00888867141636
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS REDUCTION HELPER
Device Catalogue NumberAR-9545
Device Lot NumberAR07103901
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer12/16/2022
12/16/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date03/14/2023
03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown